MathSciNet Relay Station
MathSciNet bibliographic data
MR1500694 20D15
Miller, G. A. Determination of all the groups of order $2^m$ which contain an odd number of cyclic subgroups of composite order. Trans. Amer. Math. Soc. 6 (1905), no. 1, 58–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement